# SDR A6WA2020031047222

- Difficulty date: March 10, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R31022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL, STRINGER 26R CORRODED BETWEEN FS333 AND FS349.  AIRCRAFT REMOVED FROM SERVICE: BLENDED TO REMOVE CORROSION. ORIGINAL MATERIAL THICKNESS - .080 MATERIAL LOSS - .080 REMAINING THICKNESS - 0.00 ALLOWABLE LIMITS - .008 REPAIRED STRINGER 26R IAW EA AWAC-CRJ253-01463 REV IR.
